Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 225, NWS Atlanta, GA

June 27, 2015Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2015, 6:58 PM EDT for Bibb County, Crawford County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 6:58 PM EDT (22:58 UTC)
Expired
Jun 27, 2015, 7:15 PM EDT
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WUUS52 KFFC 272258
SVRFFC
GAC021-079-272315-
/O.NEW.KFFC.SV.W.0225.150627T2258Z-150627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN CENTRAL GEORGIA...
  WESTERN BIBB COUNTY IN CENTRAL GEORGIA...

* UNTIL 715 PM EDT

* AT 658 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAYNE
  CITY...OR NEAR MACON...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACON...WESLEYAN...LIZELLA AND LAKE TOBESOFKEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3272 8392 3289 8382 3290 8367 3290 8366
      3265 8382 3265 8384
TIME...MOT...LOC 2258Z 288DEG 48KT 3278 8374 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:23 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 27, 3:23 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT SAT JUN 27 2015

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
AREA OBS AND REGIONAL RADARS ARE SHOWING THE MUCH ADVERTISED COLD
FRONT PUSHING INTO NW AL AND CENTRAL TN. TIMING TOOL INDICATES THE
FRONT WILL PUSH INTO FAR NW GA BETWEEN 5-6 PM... THEN ATLANTA AREA
BETWEEN 7-9 PM... THEN SAGGING INTO THE COLUMBUS AND MACON AREAS
BETWEEN 5-7 AM SUNDAY MORNING.

MORNING CLOUDINESS HAVE HELPED HOLD INSTABILITIES DOWN... HOWEVER...
LARGE CLOUD BREAKS ARE OCCURRING AND ALLOWING SOME SPOTS TO WARM
INTO THE 90S THIS AFTERNOON. SPC CONTINUES TO SHOW MUCH OF NORTH AND
CENTRAL GA IN A SLIGHT RISK AREA TODAY... BUT BEGINNING TO THINK THE
AREA OF GREATEST CONCERN FOR ISOLATED SEVERE STORMS WILL BE MAINLY
ALONG AND SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND THE I-85
CORRIDOR EAST OF ATLANTA WHERE CAPE VALUES ARE EXPECTED TO CLIMB
INTO THE 3000-3500 J/KG RANGE WITH AFTERNOON HEATING. STILL LOOKS
LIKE MODEST DEEP LAYER SHEAR VALUES OF 20-30 KTS... COUPLED WITH A
VERY MOIST ENVIRONMENT WITH 1.75-2.00 PWS... SHOULD HELP HOLD MOST
STORMS BELOW SEVERE LIMITS... WITH THE TYPICAL GARDEN VARIETY STORM
PRODUCING WIND GUSTS IN THE 35-45 MPH RANGE... FREQUENT LIGHTNING
AND LOCALLY HEAVY RAIN. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED
SEVERE STORM WITH WIND GUSTS OF 60-70 MPH BEING THE MAIN THREAT. THE
HAIL THREAT STILL LOOKS MINIMAL WITH THE FREEZING LEVEL ABOVE 14KFT.
TRAINING OF STORMS ACROSS THE SAME AREA COULD QUICKLY CAUSE RISES ON
AREA CREEKS AND PONDING OF WATER ACROSS LOW LYING... FLOOD PRONE
AREAS. SO BE ALERT FOR BRIEF MINOR FLOODING.

THE THUNDERSTORM THREAT WILL QUICKLY END BEHIND THE COLD FRONTAL
PASSAGE THROUGH THE EVENING AND GREATLY DIMINISH AFTER MIDNIGHT WITH
LOSS OF DAYTIME HEATING. ISOLATED POST FRONTAL SHOWERS/PATCHES OF
LIGHT RAIN MAY LINGER A FEW HOURS BEHIND THE FRONT.

CLEARING SKIES ARE ON TAP FOR SUNDAY... EXCEPT MAY HOLD ONTO A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SOUTHERN
REACHES OF THE FORECAST AREA FOR SUNDAY AFTERNOON... AS THERE IS
STILL SOME UNCERTAINTY ON JUST HOW FAR SOUTH THE FRONT WILL BE ABLE
TO PUSH ON SUNDAY DURING DAYTIME HEATING... BUT THINK ALL AREAS
WILL BE POP FREE BY SUNDAY EVENING.

OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO
SHOW HIGHER THEN GUIDANCE POPS FOR THIS AFTERNOON-EVENING AND
OVERNIGHT FOR AREAS FAR SOUTH. LOOK FORWARD TO THE COOLER TEMPS
BEHIND THE FRONT FOR SUNDAY AND SUNDAY NIGHT. ENJOY.

39

.LONG TERM /MONDAY THROUGH SATURDAY/...
INITIAL EXTENDED PERIODS CONTINUE WITH A SLIGHTLY COOLER AND DRY
AIR MASS OVER THE AREA BEHIND THE SHORT TERM COLD FRONT. MORE
DYNAMIC PATTERN IN STORE TUESDAY THROUGH THE REMAINDER OF THE WEEK
AS UPPER THROUGH AXIS REMAINS WEST OF THE AREA AND SEVERAL
DISTURBANCES TRAVERSE THE AREA IN THE NORTHWEST FLOW. THIS ACTIVE
PATTERN KEEPS ENHANCED POPS ACROSS THE AREA THROUGH FRIDAY...WITH
GOOD CHANCE TO LIKELY POPS EACH AFTERNOON AND EVENING...AND SLIGHT
TO LOW END CHANCE EACH OVERNIGHT PERIOD. ECMWF AND GFS DO DIFFER
SIGNIFICANTLY BY LATE WEEK ON THE PLACEMENT OF THE BEST MOISTURE
ACROSS THE REGION...PARTICULARLY FOR THE WEEKEND. FOR NOW HAVE
GONE WITH A GENERAL BLEND OF THE MODELS...BUT WOULD LIKE TO SEE
MORE OF THE ECWMF SOLUTION...KEEPING THE AREA IN A LESS FAVORABLE
POSITION FOR STORMS FOR THE HOLIDAY WEEKEND.

31/01

&&

.AVIATION...
18Z UPDATE...
SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS THE TAF SITES THROUGH THE EARLY TO MID EVENING HOURS
AHEAD OF A COLD FRONT. VFR CIGS WILL PREVAIL... EXCEPT TEMPO
MVFR/IFR WITH TSTMS. CIGS WILL LOWER BACK DOWN TO MVFR LEVELS
SHORTLY AFTER MIDNIGHT TONIGHT... WITH MOIST GROUNDS IN PLACE. THESE
CIGS WILL CLEAR BY 12-15Z SUN AS DRIER AIR SPREADS IN BEHIND THE
COLD FRONT ON SUNDAY. WINDS WILL REMAIN WESTERLY AHEAD OF THE FRONT
THIS AFTERNOON AND EARLY EVENING... THEN SHIFT NW BEHIND THE FRONT
AROUND 03-05Z SUN AT ATL... THEN AROUND 8-11Z SUN FOR CSG AND MCN.
STILL EXPECT SOME WIND GUSTS THIS AFTERNOON...BUT WILL DIMINISH THIS
EVENING. WINDS MAY SHOW A LIGHT GUSTS ON SUN BEHIND THE FRONT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON MVFR CIGS TONIGHT. HIGH ON ALL OTHER ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  88  64  90 /  70   5   5   5
ATLANTA         67  85  67  88 /  70   5   5   5
BLAIRSVILLE     58  80  56  82 /  40   5   5  20
CARTERSVILLE    63  85  61  88 /  50   5   5  10
COLUMBUS        71  87  69  90 /  80  20   5  10
GAINESVILLE     65  84  64  86 /  60   5   5  10
MACON           70  89  67  90 /  80  20   5   5
ROME            64  85  61  88 /  40   5   5  20
PEACHTREE CITY  67  86  64  89 /  70   5   5   5
VIDALIA         73  89  70  92 /  80  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Jun 27, 6:00 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT SAT JUN 27 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT.
ISOLATED SEVERE STORMS POSSIBLE THIS EVENING ACROSS NORTH AND CENTRAL
GEORGIA.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
LARGE HAIL UP TO 1 INCH IN DIAMETER.

FREQUENT LIGHTNING STRIKES ARE LIKELY IN THE STRONGER STORMS.
LOCALLY HEAVY RAIN MAY CAUSE BRIEF FLOODING OF LOW LYING AREAS.

DISCUSSION...

A COLD FRONT WILL MOVE INTO NORTHWEST GEORGIA THIS EVENING AND INTO
CENTRAL GEORGIA BY EARLY SUNDAY MORNING. SCATTERED THUNDERSTORMS WILL
CONTINUE TO OCCUR ALONG AND AHEAD OF THE COLD FRONT. MAXIMUM
INSTABILITIES EARLY THIS EVENING WILL PRODUCE A SLIGHT RISK OF
SEVERE STORMS OVER NORTH AND CENTRAL GEORGIA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS THE
STATE REMAINS IN A VERY ACTIVE PATTERN THERE IS STILL UNCERTAINTY
IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY
TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Special weather statement, Jun 27, 5:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SAT JUN 27 2015

GAZ070-071-272215-
LAMAR GA-MONROE GA-
543 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAMAR AND MONROE
COUNTIES UNTIL 615 PM EDT...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CULLODEN...OR 11 MILES SOUTHWEST OF
FORSYTH...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS LAMAR AND
MONROE COUNTIES THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RUSSELLVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3285 8397 3286 8398 3285 8398 3285 8408
      3296 8409 3300 8383 3288 8384 3285 8390
TIME...MOT...LOC 2143Z 274DEG 24KT 3290 8405
Special weather statement, Jun 27, 5:51 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SAT JUN 27 2015

GAZ068>070-079-272215-
TALBOT GA-UPSON GA-PIKE GA-LAMAR GA-
551 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN TALBOT...UPSON...PIKE AND LAMAR COUNTIES UNTIL 615 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THE
ROCK TO THOMASTON TO NEAR MANCHESTER...AND MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
TALBOT...UPSON...PIKE AND LAMAR COUNTIES THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...YATESVILLE...MEANSVILLE...ALDORA...THE
ROCK...SUNSET VILLAGE...LINCOLN PARK...REDBONE...CREST...ATWATER...
LOGTOWN...SUNNYSIDE...HANNAHS MILL...BIG LAZER CREEK WMA...REDBONE
CROSSROADS...PIEDMONT...SPREWELL BLUFF STATE PARK...PLEASANT HILL AND
SALEM.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3288 8451 3290 8451 3292 8452 3296 8446
      3308 8432 3304 8405 3293 8406 3293 8413
      3280 8412 3280 8415 3279 8416 3273 8433
      3284 8458
TIME...MOT...LOC 2150Z 282DEG 26KT 3301 8424 3289 8434 3286 8455
Special weather statement, Jun 27, 5:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SAT JUN 27 2015

GAZ044-045-055-057-272230-
DE KALB GA-HENRY GA-SOUTH FULTON GA-CLAYTON GA-
558 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN DE KALB...
HENRY...SOUTH FULTON AND CLAYTON COUNTIES UNTIL 630 PM EDT...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOREST PARK...OR NEAR JONESBORO...MOVING
EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DE KALB
...HENRY...SOUTH FULTON AND CLAYTON COUNTIES THROUGH 630 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...JONESBORO...EAST POINT...STOCKBRIDGE...FOREST PARK...
RIVERDALE...MORROW...HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON
AIRPORT...CONLEY...EAGLES LANDING...HIDDEN VALLEY PARK...FORT
GILLEM...REX...LAKE SPIVEY AND ELLENWOOD.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3368 8442 3368 8441 3366 8435 3368 8435
      3368 8418 3349 8423 3357 8445
TIME...MOT...LOC 2156Z 282DEG 26KT 3361 8436
Special weather statement, Jun 27, 6:05 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT SAT JUN 27 2015

GAZ074-076-272230-
WASHINGTON GA-JEFFERSON GA-
605 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND GUSTY
WINDS IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 630 PM EDT...

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF LOUISVILLE TO NEAR RIDDLEVILLE...AND MOVING SOUTHEAST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WASHINGTON
AND JEFFERSON COUNTIES THROUGH 630 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WADLEY...DAVISBORO...BARTOW AND MOXLEY.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3291 8229 3282 8255 3295 8265 3311 8228
      3305 8229 3295 8227 3293 8227
TIME...MOT...LOC 2205Z 318DEG 10KT 3305 8228 3292 8271
Special weather statement, Jun 27, 6:09 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT SAT JUN 27 2015

GAZ059-060-072-073-272245-
JONES GA-BALDWIN GA-JASPER GA-PUTNAM GA-
609 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND 40 MPH
WINDS IN JONES...BALDWIN...JASPER AND PUTNAM COUNTIES UNTIL 645 PM
EDT...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF MONTICELLO...MOVING EAST AT 40
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE  SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JONES...BALDWIN...JASPER AND PUTNAM COUNTIES THROUGH 645 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROUND OAK...STANFORDVILLE...HILLSBORO...RESSEAUS CROSSROADS...
ETHRIDGE...HADDOCK...ADGATEVILLE AND BLOUNTSVILLE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3313 8373 3326 8371 3328 8336 3301 8340
TIME...MOT...LOC 2208Z 277DEG 35KT 3319 8366
Special weather statement, Jun 27, 6:54 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT SAT JUN 27 2015

GAZ061-072>074-084-272330-
WILKINSON GA-WASHINGTON GA-JONES GA-BALDWIN GA-HANCOCK GA-
654 PM EDT SAT JUN 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILKINSON...
WASHINGTON...JONES...BALDWIN AND HANCOCK COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MIDWAY-HARDWICK...OR NEAR MILLEDGEVILLE...
MOVING EAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILKINSON...WASHINGTON...JONES...BALDWIN AND HANCOCK
COUNTIES THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GORDON...IVEY...DEEPSTEP...MIDWAY-HARDWICK...
COOPERS...SCOTTSBORO...HARDWICK...HEBRON...BEULAH...ALLENWOOD...
LINTON...UNDERWOOD...BROWNS CROSSING AND PANCRAS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3288 8298 3285 8338 3289 8340 3290 8342
      3305 8341 3323 8290
TIME...MOT...LOC 2254Z 253DEG 36KT 3300 8326

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:21 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 26, 9:09 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton36 min
Jun 26, 9:31 PM EDTSpecial Weather StatementFFCBarrow, Jackson29 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 27, 12:49 PM EDTSpecial Weather StatementFFCCrisp26 min
Jun 27, 1:39 PM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jun 27, 1:52 PM EDTSpecial Weather StatementFFCTelfair23 min
Jun 27, 2:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 27, 2:18 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 27, 3:07 PM EDTSpecial Weather StatementFFCMadison23 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 27, 3:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jun 27, 3:50 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 27, 3:54 PM EDTSpecial Weather StatementFFCPutnam21 min
Jun 27, 3:59 PM EDTSpecial Weather StatementFFCWilkes16 min
Jun 27, 4:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 27, 4:16 PM EDTSpecial Weather StatementFFCWarren29 min
Jun 27, 4:20 PM EDTSpecial Weather StatementFFCTaliaferro10 min
Jun 27, 4:46 PM EDTSpecial Weather StatementFFCHeard, Troup44 min
Jun 27, 4:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jun 27, 5:12 PM EDTSpecial Weather StatementFFCUpson33 min
Jun 27, 5:21 PM EDTSpecial Weather StatementFFCTalbot24 min
Jun 27, 5:26 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCJefferson, Washington31 min
Jun 27, 5:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 27, 5:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jun 27, 5:51 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 27, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Jun 27, 6:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Jun 27, 6:09 PM EDTSpecial Weather StatementFFCJones36 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Upson47 min
Jun 27, 6:37 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Jones, Peach, Twiggs53 min
Jun 27, 6:54 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jun 27, 7:11 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson34 min
Jun 27, 7:28 PM EDTSpecial Weather StatementFFCGlascock, Washington32 min
Jun 27, 7:30 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCJohnson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.